MathSciNet Relay Station
MathSciNet bibliographic data
MR2337880 55N22 (52B20 57R77)
Buchstaber, Victor M.; Panov, Taras E.; Ray, Nigel Spaces of polytopes and cobordism of quasitoric manifolds. Mosc. Math. J. 7 (2007), no. 2, 219–242, 350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement